# SDR AMTA200301464

- Difficulty date: December 6, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 9708
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS TRACK LIGHTS DIM AFTER 4 MINUTES OF OPERATION FROM SEAT ROWS 1-7 ON THE LEFT AND RIGHT SIDE.  REMOVED AND REPLACED BATTERY PACK AT RIGHT FORWARD SIDE.  OPS CHECK GOOD, REF MM33-59-03.  (M)
